# SDR 03004405

- Difficulty date: January 4, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N405FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3155
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, EMERGENCY PATH LIGHTING AFT OF SEAT 9A WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL CHARGED BATTERIES WITH AC POWER, OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RELEASED FOR SERVICE.
